# SDR 98ZZZX4569

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Bemidji Aviation Services Inc, repair station KZ5R007N
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller Cable
- Part number: 5628322183
- Condition: Mismanufactured
- Location: Left
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW CABLES BEING USED TO REPLACE OLD LEFT PROPELLER COATED CABLES WHEN ROUTED THROUGH AIRCRAFT FOR INSTALLATION ARE NEXT TO BEING LOCKED UP AND VERY HARD TO MOVE.  HOWEVER, WHEN LAID FLAT ON THE FLOOR OR STRAIGHTENED OUT, THEY WORK FINE.
